Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Swelling on hands and legs, hyperthyroid, CRP level of 12 mg/L, CRP cause of concern

My wife is suffering from swelling on legs & Hands (swelling is hard on lags)since last 1 year and also suffering from hyperthyroidism but her test for the last year seems to normal level say Ft4 upto 1.9 ng/dl.Sir,she was also tested for CRP by orthopedic & the result was 12 mg/L.Sir,will u please guide us about which treatment should we go?Is CRP is concern with rheumatoolisit?Except swelling she is normal.
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi , swelling over hands and legs can be due to hypothyroidism . as you are saying that she is on treatment for hyperthyroidism , it is likely that drug overdose may cause hypothyroidism in some cases . Further thyroid evaluation by thyroid scan will help .
Polyarthritis - joint disease with swelling is another probability . Here you will need X rays , RA test , ASO titer and clinical evaluation before we come to any conclusion .
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor